# SDR IXXA060174O

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 80,035 hours, 21,657 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Part time: 80,035 hours, 21,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FROM OBBI LEFT RECIRC FAN WAS SHUTDOWN AND CIRCUIT BREAKERS WERE PULLED DUE TO ELECTRICAL FUMES.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE RECIRC FAN ON DMI AND AIRCRAFT WAS RETURNED TO SERVICE.
